Title

Packet Error Probabilities In Frequency Hopped Spread-Spectrum Packet Radio Networks - Memoryless Frequency Hopping Patterns Considered

Authors

M Georgiopoulos

Title - Alternative

IEEE Trans. Commun.

Abstract

This paper corrects the approach followed in a previous publication to compute packet error probabilities in frequency hopped spread-spectrum packet radio networks with memoryless frequency hopping patterns. We have come up with exact and easy to compute expressions for the evaluation of the packet error probabilities.

Publication Title

Ieee Transactions on Communications

Volume

39

Issue/Number

3

Publication Date

1-1-1991

Document Type

Letter

Language

English

First Page

362

Last Page

364

WOS Identifier

WOS:A1991FJ99600005

ISSN

0090-6778

Share

COinS